MathSciNet Relay Station
MathSciNet bibliographic data
MR47598 (13,900c) 09.0X
Roth, William E. The equations $AX-YB=C$ and $AX-XB=C$ in matrices. Proc. Amer. Math. Soc. 3, (1952). 392–396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement